MAUDE Adverse Event Report: CAREFUSION, INC PERITX; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9050A
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.The device has not been returned.Photos were not provided.The investigation is currently underway.Upon completion of the investigation, a supplemental report will be filed.G4: pma / 510(k)#: k201155; k241946.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2025, during use of the peritx peritoneal catheter mini kit, the valve was damaged by other unknown material, and the safety valve was found broken / damaged / disconnected.The valve was changed to resolve the issue and drainage was successful.There were no medical intervention and there was no exposure to blood/bodily fluid.No impact to the patient was reported.During follow up response it was further reported that an unknown material was connected by force, but it is unclear what material components were connected by force.It was clarified that the valve was cracked but it is unknown if the valve disconnected.The patient is being treated for ascites.
 
Additional Manufacturer Narrative
H11: there were no photos provided for review, and the physical sample was not received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.However, a potential cause of the failure could be contributed to use error, as per the entry description "during follow up response it was further reported that an unknown material was connected by force, but it is unclear what material components were connected by force." a review of the device history record (dhr) for part: 50-9050a lot: 0001591651 was conducted.No confirmed quality issues or rejections related to the reported incident were identified.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Complaints received for this product and conditions will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for the identification of emerging trends.D4 (medical device expiration date), g3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), annex a (medical device problem code), h6 (annex g ¿ component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PERITX
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23420412
Report Number1423507-2025-00119
Device Sequence Number9571465
Product Code PNG
UDI-Device Identifier10885403500831
UDI-Public(01)10885403500831(10)0001591651
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9050A
Device Lot Number0001591651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown